# SDR AALA2000244

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 437-797
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK LOCATED AT STATION 514, 617, 748, 733, 640, 594, 484, 687, 579, 563, 532, 449.  SPLICED TRACK AND REPLACED SEAT TRACK PER SRM 53-05 PART 1 STATION 437 TO 797.  (M)
